# SDR SWIA2020090952354

- Difficulty date: August 15, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Out Of Limits
- Location: Bs 1051-1069
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE OUT OF LIMITS RT AFT CARGO SILL SECTION FROM FS 1051.30 - 1069.75.  C-CHECK RO 9/5/2020.  REPLACED OUT OF LIMITS RT AFT CARGO SILL SECTION FROM FS 1051.30-1069.75, REF MHIRJ REO AND CRJ-700 SRM.  COMPLIED WITH TASKCARD.  PRESSURE LEAK CHECK GOOD.
